# SDR ABXR070397

- Difficulty date: October 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 52,981 hours, 65,792 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 9911840125
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PYLON SPAR WEB CRACKED FORWARD SIDE.  REPAIRED CRACKED WEB IAW DC9 SRM 54-01.
